MathSciNet Relay Station
MathSciNet bibliographic data
MR2084085 (2005b:46011) 46A40
Alpay, S.; Emelʹyanov, E. Yu.; Ercan, Z. A characterization of an order ideal in Riesz spaces. Proc. Amer. Math. Soc. 132 (2004), no. 12, 3627–3628.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement